# SDR 9807559996

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND A CRACK IN THE FUSELAGE SKIN AT THE UPPER FORWARD CORNER OF THE FORWARD CARGO DOOR CUTOUT.  REPAIRED PER EA 99-123570.
